HADAMARD PRODUCTS OF CERTAIN MEROMORPHIC UNIVALENT FUNCTIONS
Main Article Content
The object of the present paper is to show convolution properties, order of starlike ness, integral transforms and the extreme points for certain classes of meromorphic univalent functions having postive coefficients. All of the results are sharp.
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
M. K. Aouf, "On a certain class of meromorphic univalent function with positive coefficients," Rend. Mat.(7) 11(1991), 209-219
S. K. Bajpai, "A note on a class of meromorphic univalent functions," Rev. Roumaine Math. Pures Appl. 22(1977), 295-297.
N. E. Cho, S. H. Lee and S. Owa, "A class of meromorphic univalent functions with positive coefficients," Kobe J. Math. 4(1987), 43-50.
.J. Clunie, "On meromorphic schlicht functions," J. London Math. Soc. 34(1959), 215-216.
J. E. Miller, "Convex meromorphic mappings and relative functions", Proc. Amer. Math. Soc. 25(1970), 220-222.
M. L. Morgra, T. R. Reddy and O. P. Juneja, "Meromorphic univalent functions with positive coefficients," Bull. Austral. Math. Soc. 32(1985), 161-176.
Ch. Pommerenke, "On meromorphic starlike functions," Pacific J. Math. 13(1963), 212-235.
M. S. Robertson, "Convolutions of Schlicht functions", Proc. Amer. Math. Soc. 13(1962), 585-589.
B. A. Uralegaddi and M. D. Ganigi, "A new criterion for meromorphic convex functions", Tamkang. J. Math. 19(1988), 43-48.